Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 86, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Sep 15, 2013, 11:50 AM MDT for 4 counties in Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2013, 11:50 AM MDT (17:50 UTC)
- Expired
- Sep 15, 2013, 3:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, CO, Boulder County, CO, Broomfield County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 43 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 5.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816 WGUS55 KBOU 151750 FFWBOU COC001-013-014-123-152145- /O.NEW.KBOU.FF.W.0086.130915T1750Z-130915T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 1150 AM MDT SUN SEP 15 2013 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO... NORTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO... BROOMFIELD COUNTY IN NORTHEAST COLORADO... SOUTHEASTERN BOULDER COUNTY IN NORTHEAST COLORADO... * UNTIL 345 PM MDT * AT 1146 AM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED HEAVY RAIN FALLING OVER BROOMFIELD. ONE AND A QUARTER INCHES OF RAIN HAS FALLEN SINCE 10 AM. FLASH FLOODING IS EXPECTED TO BEGIN IN THE BIG DRY CREEK AND ROCK CREEK BASINS SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NORTHERN THORNTON...NORTHEASTERN WESTMINSTER...BROOMFIELD... BRIGHTON...LAFAYETTE...LOUISVILLE...ERIE AND DACONO. ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE-AND-A-HALF INCHES ARE POSSIBLE IN THE WARNED AREA THROUGH 1 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE NEAR BIG DRY CREEK THROUGH BROOMFIELD OR ROCK CREEK THROUGH SUPERIOR AND LAFAYETT...MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4014 10482 3997 10484 3990 10509 3995 10515 $$ DANKERS
3 follow-up statements
046 WGUS75 KBOU 151854 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1254 PM MDT SUN SEP 15 2013 COC001-013-014-123-152145- /O.CON.KBOU.FF.W.0086.000000T0000Z-130915T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO-ADAMS CO-BROOMFIELD CO-BOULDER CO- 1254 PM MDT SUN SEP 15 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR EXTREME SOUTHWESTERN WELD...NORTHWESTERN ADAMS...BROOMFIELD AND SOUTHEASTERN BOULDER COUNTIES... AT 1247 PM MDT...DOPPLER RADAR INDICATED THAT MODERATE RAIN HAD MOVED INTO SOUTHWESTERN WELD COUNTY. LIGHT RAIN CONTINUED TO FALL OVER BROOMFIELD AND SOUTHEASTERN BOULDER COUNTY. DANGEROUSLY HIGH STREAM FLOWS WILL CONTINUE ON ROCK CREEK AND COAL CREEK THROUGH SUPERIOR...LAFAYETTE AND ERIE AND BIG DRY CREEK THROUGH BROOMFIELD. OTHER STREAMS IN NORTHWEST ADAMS COUNTY WILL ALSO BE RUNNING HIGH THROUGH THE AFTERNOON. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NORTHERN THORNTON...NORTHEASTERN WESTMINSTER...BROOMFIELD... BRIGHTON...LAFAYETTE...LOUISVILLE...ERIE AND DACONO. ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO THREE-QUARTERS OF AN INCH ARE POSSIBLE BY 230 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. STAY AWAY FROM FAST FLOWING CREEKS AND STREAMS AS THE BANKS MAY BE UNSTABLE BECAUSE OF THE HEAVY RAIN THAT HAS FALLEN OVER THE PAST WEEK. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4014 10482 3997 10484 3990 10509 3995 10515 $$ DANKERS
816 WGUS75 KBOU 151932 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 132 PM MDT SUN SEP 15 2013 COC001-013-014-123-152145- /O.CON.KBOU.FF.W.0086.000000T0000Z-130915T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO-ADAMS CO-BROOMFIELD CO-BOULDER CO- 132 PM MDT SUN SEP 15 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR EXTREME SOUTHWESTERN WELD...NORTHWESTERN ADAMS...BROOMFIELD AND SOUTHEASTERN BOULDER COUNTIES... AT 127 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAIN FALLING OVER NORTHERN BROOMFIELD...LAFAYETTE...ERIE AND EXTREME SOUTHWEST WELD COUNTY. IT HAS BEEN REPORTED THAT HIGHWATER RESCUES ARE BEING PERFORMED BY THE WESTMINSTER FIRE DEPARTMENT IN NORTHEASTERN WESTMINSTER. WATER LEVELS WILL CONTINUE TO RISE ON LOCAL CREEKS AND STREAMS THROUGH THE AFTERNOON. SOME ROADWAYS WILL ALSO BE UNDER WATER. IF YOU DO NOT NEED TO TRAVEL...IT IS BEST TO STAY WHERE YOU ARE UNTIL RAIN ENDS AND WATERS BEGIN RECEDING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NORTHERN THORNTON...NORTHEASTERN WESTMINSTER...BROOMFIELD... BRIGHTON...LAFAYETTE...LOUISVILLE...ERIE AND DACONO. ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN THE WARNED AREA THROUGH 3 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4014 10482 3997 10484 3990 10509 3995 10515 $$ DANKERS
561 WGUS75 KBOU 152127 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 327 PM MDT SUN SEP 15 2013 COC001-013-014-123-152129- /O.CAN.KBOU.FF.W.0086.000000T0000Z-130915T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO-ADAMS CO-BROOMFIELD CO-BOULDER CO- 327 PM MDT SUN SEP 15 2013 ...THE FLASH FLOOD WARNING FOR EXTREME SOUTHWESTERN WELD... NORTHWESTERN ADAMS...BROOMFIELD AND SOUTHEASTERN BOULDER COUNTIES IS CANCELLED... THE MODERATE AND HEAVY RAINFALL FROM EARLIER HAS COME TO AN END ACROSS BROOMFIELD. THIS WILL ALLOW STREAM LEVELS TO BEGIN RECEDING. EARLIER THIS AFTERNOON...THERE WERE REPORTS OF THE FIRE DEPARTMENT PERFORMING HIGHWATER RESCUES IN THE NORTHEAST PARTS OF WESTMINSTER. CREEKS AND STREAMS AND DITCHES WILL CONTINUE RUNNING QUITE HIGH THROUGH THE REST OF THIS AFTERNOON. RESIDENTS SHOULD USE CAUTION NEAR FAST-FLOWING WATER. STAY AWAY FROM THE EDGES OF CREEKS AND STREAMS AS THE GROUND MAY BE UNSTABLE AND UNSAFE. ROADS AND UNDERPASSES MAY ALSO REMAIN UNDER WATER THROUGH THE AFTERNOON. DO NOT TRY TO MOVE THROUGH SWIFT-FLOWING WATER OR DRIVE ON FLOODED ROADWAYS. IF YOU ENCOUNTER A CLOSED OR BARRICADED ROAD...FIND ANOTHER ROUTE. LAT...LON 4014 10482 3997 10484 3990 10509 3995 10515 $$ DANKERS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 9:25 AM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 15, 9:25 AM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 925 AM MDT SUN SEP 15 2013 .UPDATE... && .SHORT TERM...RAIN SHOWERS HAVE BEEN RAPIDLY DEVELOPING OVER THE FOOTHILLS AND PLAINS DURING THE PAST SEVERAL HOURS. PLATTEVILLE PROFILER SHOWING WEAK UPSLOPE FLOW FROM THE NORTHEAST HAS BEEN DEEPENING OVER THE PAST SEVERAL HOURS TO MOUNTAIN TOP LEVEL. THE WEAK FRONTAL BOUNDARY IS FINALLY BEGINNING TO PUSH SOUTH AND SOUTHWEST AND JUST MOVING INTO THE FRONT RANGE AREA. FORECASTS LOOK IN GOOD SHAPE FOR NOW. .AVIATION...CEILINGS LOWERING AND WILL CONTINUE TO LOWER FROM THE NORTH TO IFR CONDITIONS IN THE NEXT FEW HOURS AS RAIN BEGINS TO SPREAD ACROSS THE AREA FROM THE NORTH AND NORTHEAST. RAINFALL SHOULD BE DIMINISHING THIS EVENING WITH IMPROVING CONDITIONS. POSSIBLE FOG LATER TONIGHT. && .HYDROLOGY...RAIN DEVELOPING AND WILL BECOME MORE WIDESPREAD BY LATER THIS MORNING OVER THE ENTIRE AREA...WITH HIGHER COVERAGE OVER THE FOOTHILLS AND ADJACENT PLAINS. CURRENT RAINFALL OVER LARIMER COUNTY GAUGES SHOWING RAINFALL RATES GENERALLY FROM .20 TO .50 OF AN INCH PER HOUR WITH THE HEAVIER SHOWERS. JUST ISSUED AN AREAL FLOOD WARNING FOR MUCH OF THE FRONT RANGE FOOTHILLS...AND ADJACENT PLAINS AND STRETCHING NORTHEAST TO COVER AREAS ALONG THE SOUTH PLATTE UP THROUGH JULESBURG AND AREAS ALONG THE CACHE LA POUDRE. STILL COULD SEE 1 TO 2 INCHES OF ADDITIONAL RAINFALL THROUGH THIS EVENING ESPECIALLY IN THE FOOTHILLS. && .PREV DISCUSSION... /ISSUED 338 AM MDT SUN SEP 15 2013/ SHORT TERM...REMNANTS OF WK UPPER LEVEL TROUGH WILL SHEAR ACROSS THE AREA THRU TONIGHT WITH SOME MINOR MID LVL ASCENT. MEANWHILE LOW LVL WINDS ARE CURRENTLY NLY ALONG THE FNT RANGE BUT ARE FCST TO BECOME MORE NELY LATER THIS MORNING INTO THE AFTN HOURS BEHIND A COOL FNT. THIS SHOULD ALLOW FOR INCREASING PCPN IN THE NRN FOOTHILLS AND MTNS EAST OF THE DIVIDE THIS MORNING WHICH WILL SPREAD SOUTHWARD THRU THE DAY. AT THIS TIME HIGHEST PCPN AMOUNTS SHOULD FOCUS IN AND NR THE FOOTHILLS AND IN THE MTNS EAST OF THE DIVIDE. THE GFS AND HRRR SHOW POTENTIAL RAINFALL AMOUNTS RANGING FROM 1 TO 2 INCHES OVER THE HIGHER TERRAIN WHILE THE ECMWF KEEPS THE HEAVIER AMOUNTS FOCUSED EAST OF THE HIGHER TERRAIN OVER THE FRONT RANGE URBAN CORRIDOR THRU THIS AFTN. AT THIS POINT WILL KEEP THE HEAVIER AMOUNTS OVER THE HIGHER TERRAIN. MEANWHILE WITH CONSIDERABLE CLOUD COVER THERE WILL BE LIMITED INSTABILITY SO THE PCPN WILL BE MORE OF A STRATIFORM EVENT WITH RAINFALL RATES MAINLY AROUND ONE QUARTER INCH PER HOUR. WILL KEEP FFA IN PLACE HOWEVER BIGGWST CONCERNS WOULD BE CONSIDERABLE AMOUNT OF ROCK AND MUD SLIDE ACTIVITY DUE TO EXTREMELY SATURATED GROUND. HIGH THIS AFTERNOON OVER NERN CO MAY NOT GET MUCH ABV 60 EXCEPT OVER THE FAR NERN CORNER WHERE HIGHS MAY GET CLOSE TO 70. FOR TONIGHT THERE WILL BE SOME LINGERING RAIN THEU EVENING WHICH WILL GRADUALLY END FM NORTH TO SOUTH OVERNIGHT. TEMPS MAY BE COLD ENOUGH FOR SOME SNOW OVER THE HIGHER MTNS ABV 11000 FT BEFORE PCPN ENDS. LONG TERM...MODELS SHOW THE WEAK UPPER TROUGH TO MOVE ACROSS THE FORECAST AREA ON MONDAY...THEN UPPER RIDGING IS PROGGED INTO TUESDAY AFTERNOON. SOUTHWESTERLY FLOW ALOFT MOVES IN TUESDAY NIGHT...WITH AN UPPER TROUGH GETTING INTO THE NORTHERN GREAT BASIN BY 12Z WEDNESDAY. THE QG VERTICAL VELOCITY FIELDS SHOW BENIGN SYNOPTIC SCALE ENERGY OVER THE CWA MONDAY THROUGH TUESDAY NIGHT. THE BOUNDARY LAYER PRESSURE AND WIND FIELDS SHOW SOUTHEASTERLIES OVER THE PLAINS ON MONDAY...THEN NORMAL DIURNAL PATTERNS KICK IN MONDAY NIGHT INTO TUESDAY. LOW LEVEL TROUGHING AND DOWNSLOPING ARE BOTH PROGGED LATER TUESDAY INTO TUESDAY NIGHT. CONCERNING MOISTURE ..MONDAY DRIES OUT SOMEWHAT...WITH FURTHER DRYING ON TUESDAY. PRECIPITABLE WATER VALUES ARE IN THE 0.75-0.85 INCH RANGE OVER THE WESTERN PLAINS MONDAY...DRYING INTO THE 0.50 TO 0.75 INCH RANGE BY LATER TUESDAY. VALUES ARE HIGHER OVER THE EASTERN PLAINS ON MONDAY...BUT DRY TO SIMILAR VALUES BY LATER TUESDAY. THE BOUNDARY LAYER DEW POINTS ARE PROGGED IN THE LOWER TO MID 50S F OVER THE PLAINS MONDAY INTO TUESDAY MONRING...THEN THEY DECREASE INTO THE 40S TO LOWER 50S F LATER TUESDAY AND TUESDAY NIGHT. VALUES ARE IN THE MID 30S TO MID 40S OVER THE MOUNTAINS ALL FOUR PERIODS. THERE IS SOME CAPE AROUND BOTH LATE DAY MONDAY AND LATE DAY TUESDAY... BUT NOTHING SIGNIFICANT. THE QPF FIELDS HAVE LIMITED MEASURABLE RAINFALL AMOUNTS MONDAY...NOTHING MONDAY NIGHT OR TUESDAY MONRING ..THEN A TAD LATE DAY TUESDAY IN THE MOUNTAINS. SO FOR POPS... 20-40%S IN THE MOUNTAINS LATE DAY MONDAY AND LATE DAY TUESDAY. FOR THE PLAINS...10-20%S LATE DAY MONDAY...NONE TUESDAY. FOR TEMPERATURES...MONDAY'S HIGHS ARE 3-7 C WARMER THAN TODAY'S. TUESDAY'S HIGHS ARE 1-4 C WARMER THAN MONDAY'S. FOR THE LATER DAYS ..WEDNESDAY THROUGH SATURDAY...MODELS BRING AN UPPER TROUGH ACROSS THE CWA WEDNESDAY AFTERNOON INTO EARLY THURSDAY...ALONG WITH AN ACCOMPANYING COLD FRONT. AFTER THAT...UPPER RIDGING MOVES IN THROUGH SATURDAY. MOISTURE IS LIMITED AND TEMPERATURES ARE ABOVE SEASONAL NORMALS. AVIATION...CEILINGS SHOULD GRADUALLY DROP INTO THE IFR CATEGORY LATER THIS MORNING WITH AREAS OF RAIN DEVELOPING. THIS ACTIVITY WILL CONTINUE THRU THE AFTN BEFORE ENDING DURING THE EVENING HOURS. OVERNIGHT LOW CEILINGS AND SOME FOG WILL BE POSSIBLE THRU MON MORNING. HYDROLOGY...WILL CONTINUE WITH THE FLASH FLOOD WATCH THROUGH 6 PM THIS EVENING. AREAS OF RAIN WILL INCREASE THROUGH THE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON IN THE MOUNTAINS AND FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDER. RAINFALL AMOUNTS OVER THE HIGHER TERRAIN THROUGH 6 PM MAY RANGE FROM 1 TO 2 INCHES WITH ONE HALF INCH TO ONE INCH AT LOWER ELEVATIONS. COULD SEE A FEW LOCALIZED AREAS OF FLASH FLOODING HOWEVER BIGGEST CONCERN WILL BE AN INCREASE IN ROCK AND MUD SLIDES IN THE FOOTHILLS AND MOUNTAINS DUE TO EXTREMELY SATURATED GROUND. && .BOU WATCHES/WARNINGS/ADVISORIES... .RIVER FLOOD WARNINGS CONTINUE ALONG THE CACHE LA POUDRE...BIG THOMPSON...AND SOUTH PLATTE RIVER OUT THROUGH JULESBURG. .AREAL FLOOD WARNINGS UNTIL 9 PM THIS EVENING FOR COZ035..036.. 038>041..043>045..048>50. .FLASH FLOOD WATCH UNTIL 6 PM MDT THIS EVENING FOR COZ033>036- 038>041-043. && SHORT TERM...ENTREKIN LONG TERM....RJK AVIATION...ENTREKIN
Hazardous weather outlook, Sep 15, 10:17 AM MDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1017 AM MDT SUN SEP 15 2013 COZ030>051-161630- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1017 AM MDT SUN SEP 15 2013 ...VARIOUS RIVER AND AREAL FLOOD WARNINGS ON-GOING ALONG THE BIG THOMPSON...SOUTH PLATTE...AND CACHE LA POUDRE RIVERS... ...FLASH FLOOD WATCH UNTIL 6 PM FOR THE MOUNTAINS...FRONT RANGE FOOTHILLS AND ADJACENT PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT RAIN WILL CONTINUE TO INCREASE THIS MORNING IN THE MOUNTAINS AND IN AND NEAR THE FOOTHILLS AND WILL CONTINUE THROUGH THIS EVENING. ADDITIONAL RAINFALL AMOUNTS THROUGH EARLY THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN THE MOUNTAINS AND FOOTHILLS WITH ONE HALF TO ONE INCH OVER PORTIONS OF THE FRONT RANGE URBAN CORRIDOR. RAINFALL RATES WILL RANGE FROM .25 TO .50 OF AN INCH IN ONE HOUR OR LESS WITH THE HEAVIER SHOWERS. WITH THE EXTREMELY SATURATED GROUND A FEW AREAS OF FLASH FLOODING COULD OCCUR BY THIS AFTERNOON...ESPECIALLY IN THE BURN AREAS. IN ADDITION MUD AND ROCK SLIDE ACTIVITY MAY INCREASE IN THE MOUNTAINS AND FOOTHILLS DUE TO THE ADDITIONAL RAINFALL. BY TONIGHT THE SHOWERS WILL LINGER IN THE EVENING HOURS BUT SHOULD GRADUALLY END FROM NORTH TO SOUTH AFTER MIDNIGHT. SOME SNOW MAY OCCUR ABOVE 11000 FEET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS MONDAY...WITH A SLIGHT CHANCE OVER THE PLAINS. THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS TUESDAY THROUGH THURSDAY...BUT DRY OVER THE PLAINS. FRIDAY AND SATURDAY LOOK DRY OVER ALL THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE APPRECIATED.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:44 PM MDT | Special Weather Statement | BOU | Washington | 46 min |
| Sep 14, 6:58 PM MDT | River Flood Warning | BOU | Douglas | 83 min |
| Sep 14, 7:00 PM MDT | Flash Flood Warning | BOU | Adams, Denver | 3 hr |
| Sep 14, 7:47 PM MDT | Flash Flood Warning | BOU | Logan, Morgan, Weld | 3 hr |
| Sep 14, 10:45 PM MDT | Areal Flood Advisory | BOU | Logan, Phillips, Sedgwick | 3 hr |
| Sep 14, 11:46 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
| Sep 15, 9:10 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 9 more | 12 hr |
| Sep 15, 9:52 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 15, 10:41 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 15, 12:08 PM MDT | Areal Flood Warning | BOU | Douglas, Elbert, Jefferson | 9 hr |
| Sep 15, 12:32 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.